# SDR EIA2001198

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND S41 MOD AT ZONE 1, BS 340-393 STRINGER 6R LAP JOINT FOUND SEVERAL SKIN CRACKS INCLUDING ONE AT UPPER BONDED DOUBLER.  (M)
